It is currently Wed Aug 16, 2017 1:49 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Sat Apr 23, 2011 2:20 pm 
Offline
New Poster
New Poster

Joined: Sun Apr 10, 2011 1:24 pm
Posts: 1
I have been on suboxone for close to 6 years now. I took 6 mg for most of those years but for the last 6 months have been at 4mg. I had anxiety issues which opiates completely took away and suboxone alleviated also to the point where i basically forgot what anxiety felt like. About a year ago these panic attacks came back. I got some relief from ativan and paxil but dont really want to stay on these because of the many side effects i get from them. I still have ativan that i can take but dont because i know i cant take it all the time so i dont see the point in using it for individual panic attacks. I discovered 4 months ago that the only relief option I have now is, if I skip a day of dosing sub then the following day i completely feel normal with no anxiety what so ever. If i dont dose that night then the following day I have withdrawel symptoms which is not comfortable either. If i do dose that night then the following day my anxiey and panic attacks are back. Does anybody have any insight into why this might be the case, and any suggestion as to what i could to get rid of this anxiety.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Apr 23, 2011 4:53 pm 
Offline
6 Months or More
6 Months or More

Joined: Wed Mar 30, 2011 8:32 pm
Posts: 249
my anxiety was worse when I was at 2mg and dosing half a pill twice a day than when I got down to very low doses once a day. I think the anxiety may be aggitated by withdrawal. Even while I was on subs I felt as though I was in a constant state of withdrawl within hours after taking my dose. Anxiety and panic attacks were definitely a big side effect. I have not had a panic attack since I lowered from 2-4mg of subs 2 years ago. I still sometimes suffer from anxiety but it has gotten MUCH better, especially since I stopped taking my subs 9 days ago. My doc didnt think it was related to subs but I do, even if it was in my head. He gave me xanax which created a huge problem down the road. that stuff shouldnt be taken for more than a week at a time if at all. It actually forced me into a week long inpatient rehab last year because I stopped taking them and flushed the pills; my mother found out about this and because xanax withdrawal is deadly in some cases I was forced to go to rehab to detox properly. I guess my point is if you can, try to only use the benzos in a panic attack situation and not for day to day anxiety. Also, see if your anxiety gets better as you taper down. It did get better for me but for others I read about here it got worse. I do think its all from acute withdrawal even if your taking subs. I think our brains still want a full agonist.


Top
 Profile  
 
 Post subject:
PostPosted: Sun Apr 24, 2011 10:05 am 
Offline
Power Poster
Power Poster

Joined: Fri Oct 22, 2010 4:32 am
Posts: 45
Meditation have been advised as a great tool for solving anxiety issues on this forum. I think there is a "how too" thread somewhere. Allso interesting read - http://www.ncbi.nlm.nih.gov/pmc/articles/PMC1361002/


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group